Quasi-symmetric designs and the Smith Normal Form


Journal Article

We obtain necessary conditions for the existence of a 2 - (ν, k, λ) design, for which the block intersection sizes s1, s2, ..., snsatisfy s1 ≡ s2 ≡ ... ≡ sn ≡ s (mod pe),where p is a prime and the exponent e is odd. These conditions are obtained from restriction on the Smith Normal Form of the incidence matrix of the design. We also obtain restrictions on the action of the automorphism group of a 2 - (ν, k, λ) design on points and on blocks. © 1992 Kluwer Academic Publishers.

Full Text

Duke Authors

Cited Authors

  • Blokhuis, A; Calderbank, AR

Published Date

  • June 1, 1992

Published In

Volume / Issue

  • 2 / 2

Start / End Page

  • 189 - 206

Electronic International Standard Serial Number (EISSN)

  • 1573-7586

International Standard Serial Number (ISSN)

  • 0925-1022

Digital Object Identifier (DOI)

  • 10.1007/BF00124897

Citation Source

  • Scopus